Medications and esophagitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bennie21
New Member


Date Joined Oct 2013
Total Posts : 2
   Posted 10/28/2013 8:41 AM (GMT -6)   

I had an endoscopy recently and it showed moderate esophagitis. I have hypertension and am treated with four medications. Has anyone found that Norvasc and Cozaar (two of the four meds I take) can cause esophagitis? I also have moderate nausea, mainly at night. No vomiting, no bowel issues, and no abdominal pains. I did have upper right quadrant abdominal pain a few weeks ago, severe at times, but it has not recurred. Blood tests are ok, awaiting results of adnominal ultrasound.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 9:19 PM (GMT -6)
There are a total of 2,953,452 posts in 324,006 threads.
View Active Threads


Who's Online
This forum has 162077 registered members. Please welcome our newest member, John77A.
326 Guest(s), 11 Registered Member(s) are currently online.  Details
albear99, Marie34, schoolpsych, dsmc, FromSouth, Sinmiedo, KYLEb23, ks1905, CherryBlossom, ChickenArise, Tall Allen